RUS  ENG
Full version
JOURNALS // Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences // Archive

Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2010 Issue 5(21), Pages 268–271 (Mi vsgtu800)

This article is cited in 7 papers

Short Communication
Differential Equations

Estimations of a Differential Operator in Spectral Parameter Problems for Elliptic Equations with Discontinuous Nonlinearities

D. K. Potapov

Dept. of Higher Mathematics, Saint-Petersburg State University, Faculty of Applied Mathematics and Control Processes, Saint-Petersburg

Abstract: The basic boundary value problems for semilinear equations of elliptic type with a spectral parameter and discontinuous nonlinearity are considered in a bounded domain with a sufficiently smooth boundary. The parameter values for which the corresponding problem has the nonzero solution are called eigenvalues. The existence of eigenvalue problem solutions for equations of elliptic type with discontinuous nonlinearities is considered in this paper. Estimations of the differential operator are obtained for these problems.

Keywords: boundary value problems, equations of elliptic type, spectral parameter, discontinuous nonlinearity, estimations of differential operator.

UDC: 517.95

MSC: 35J25, 35J60, 35P30

Original article submitted 21/VI/2010
revision submitted – 06/VII/2010

DOI: 10.14498/vsgtu800



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025